T Nation

Fat Burner Side Effects?

Just wondering if anyone has experience negative side effects from a diet pill?

I take some fat burners and recently found that for the first time in my life, at the age of 24, i have high blood pressure. i excercise regularly, eat healthily and have no explanation other than maybe a diet pill?

any info?

Well of course depends on whats in it but your loading up with varied stimulants at possible High levels

Phill

Stumulants generally are sympathomimetic, meaning that they act like the sympatetic part of the autonomous nervous system which is the main generator of flight or fight response…having elevated blood pressure, elevated heart rate, anxiety like symptoms, trembling, palpitations are all very common symptoms of sympathomimetic agents.

So yeah, first place to look is medication/supplement ==> Stimulants.

Just make sure your BP is elevated on a number of occasions before diagnosing yourself with high blood pressure.

Discontinue stimulant/diet pill for a while an check your BP for a while and reassess.

AlexH.

i appreciate the info. my blood pressure seems fine when i don’t take the diet pill. it is elevated when i do, which concerns me as i take it before working out. (as recommended by the manufacturer.)

i won’t mention the name though it is near and dear to many posters’ habits. diet pills do all seem to have similar ingredients however.

i think i’ll quit using it in the interest of good over all health. what is a mediocre, minimal loss in body fat over a few months use anyways?

HOT-ROX for the first day or so made me feel euphoric loved it. Felt like i came up on something. Then after that…nothing!